Friday, July 31, 2009




Children treated with Tamiflu suffer nightmares and nausea

A common side effect for children who take Tamiflu is nausea and trouble sleeping

More than half of children who take Tamiflu suffer side effects such as nausea and nightmares.

The drug being used to fight swine flu can also produce stomach pain, diarrhoea and sleeping problems.

Researchers in two studies reported that many children found concentration difficult after taking the drug - which could affect their performance in school tests and exams.

The findings will cause deep concern among parents and raise the question of whether the powerful anti-viral should be handed out so widely when the vast majority of swine flu cases involve only a mild illness.

Some 150,000 Tamiflu packs were distributed by the new National Pandemic Flu Service between Friday and Sunday alone - despite warnings from some experts that this could increase the resistance of the virus.

The phone and internet service lets people obtain Tamiflu without a positive diagnosis of swine flu from a doctor.

The alarming studies of pupils in four schools emerged as chief medical officer Sir Liam Donaldson announced another 110,000 new cases of swine flu last week - up only slightly from 100,000 the week before. He also revealed that almost half those who have died with the disease in England had no previous serious health conditions.

More...British public schoolgirl fights for life after contracting swine flu on holiday in Greece

The new studies will increase concern over the potential side effects of Tamiflu - liver
failure is one of those listed on the box.

Some 150 suspected adverse reactions, including one unexplained death, have been reported to safety watchdogs. The Medicines and Healthcare products Regulatory Agency says 59 of the victims are under 14.

It also emerged yesterday that Japan has advised its GPs not to give the drug to youngsters between 10 and 19 because of high rates of ' neuropsychiatric side effects' such as feeling confused and having bad dreams.

The studies by Health Protection Agency experts were carried out in the early stages of the epidemic, when everyone sharing a classroom with a child who developed swine flu was given the drug, even if they showed no symptoms.

One of the studies reveals that evidence of side effects prompted ministers to change the policy so only confirmed or suspected cases get Tamiflu.

The first study, of 103 children at three London schools, showed that 53 per cent suffered side effects. The most common were nausea (29 per cent), stomach pain or cramps (20 per cent) and problems sleeping (12 per cent).

The other study, on a secondary school in South West England which was closed for ten days after a swine flu case, said 51 per cent of pupils had symptoms such as feeling sick (31 per cent), headaches (24 per cent) and stomach ache (21 per cent).

Both studies were reported in the medical bulletin Eurosurveillance.

GPs are reporting increasing cases of suspected Tamiflu side effects. One told Pulse magazine: 'It's not the innocuous drug the public seem to think it is.'

The Department of Health said last night: 'The EU regulatory position remains that no causal association between Tamiflu (or Relenza) and an increase in neuropsychiatric events has been established.'

Roche, the Swiss company which makes Tamiflu, issued a similar statement.



Read more: http://www.dailymail.co.uk/news/arti...#ixzz0MnfVUALK


David Icke writes quite a lot about this anti-swine flu vaccine;
http://www.davidicke.com/content/view/25191

1 comment:

golden*nugget said...

JEWS KILLED MICHAEL JACKSON IN THE USA....................pencildicksvstheworld.blogspot.com

Has it come to this ? What NF marches used to look like............